# SDR SWAA2021060178144

- Difficulty date: May 28, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 52,040 hours, 27,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESCAPE LIGHTING ON FLOOR NEXT TO ROW8 LEFT SIDE IS LOOSE. ; / SECURED FLOOR PATH ESCAPE LIGHTING STRIP NEAR ROW 8 PER S.I.P.
